# SDR 2010F00112

- Difficulty date: May 24, 2010
- Submitted: May 24, 2010
- Operation: General aviation
- Aircraft: N625W
- Make and model: Beech 400A
- Aircraft serial: RK106
- Aircraft time: 5,309 hours, 4,072 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 1283890001
- Part serial: 423
- Condition: Loose
- Location: Fuel System
- Part time: 5,309 hours, 4,072 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE FUEL WOULD NOT GRAVITY FEED DURING REFUELING FROM THE FUSELAGE FILL TANK TO FORWARD MAIN FUSELAGE FUEL TANKS. THE FUEL DID FINALLY FEED TO THE MAIN FUSELAGE TANKS OVER A 3 DAY PERIOD. THE AFT TANK WAS INTERNALLY ACCESSED AND THE AFT FUSELAGE TANK SURGE PREVENTER VALVE WAS FOUND LOSSE ON ITS MOUNTS AND THE PROTECTIVE CAP FOR THE SURGE VALVE PLUNGER PIN WAS MISSING. THE CAP WAS FOUND IN THE BOTTOM OF THE FUEL TANK AFTER THE TANK FOAM BLOCKS WAS REMOVED. A NEW VALVE WAS INSTALLED AND REFUELING IS NOW NORMAL.
